Spectral asymptotics for nonlinear Sturm-Liouville problems.

Tetsutaro Shibata

Forum mathematicum (1995)

  • Volume: 7, Issue: 2, page 207-224
  • ISSN: 0933-7741; 1435-5337/e

How to cite


Shibata, Tetsutaro. "Spectral asymptotics for nonlinear Sturm-Liouville problems.." Forum mathematicum 7.2 (1995): 207-224. <http://eudml.org/doc/186419>.

author = {Shibata, Tetsutaro},
journal = {Forum mathematicum},
keywords = {nonlinear Sturm-Liouville problem; asymptotic behavior; eigenfunction},
number = {2},
pages = {207-224},
title = {Spectral asymptotics for nonlinear Sturm-Liouville problems.},
url = {http://eudml.org/doc/186419},
volume = {7},
year = {1995},

AU - Shibata, Tetsutaro
TI - Spectral asymptotics for nonlinear Sturm-Liouville problems.
JO - Forum mathematicum
PY - 1995
VL - 7
IS - 2
SP - 207
EP - 224
KW - nonlinear Sturm-Liouville problem; asymptotic behavior; eigenfunction
UR - http://eudml.org/doc/186419
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.